Optimal guaranteed cost control of uncertain discrete time-delay systems

Full text for this resource is not available from the Research Repository.

Shi, Peng, Agarwal, Ramesh K , Boukas, El-Kebir and Shi, Yan (2003) Optimal guaranteed cost control of uncertain discrete time-delay systems. Journal of Computational and Applied Mathematics, 157 (2). pp. 435-451. ISSN 0377-0427

Abstract

This paper considers the problem of robust guaranteed cost control of linear discrete time-delay systems with parametric uncertainties. By matrix inequality approach, the robust quadratic stability of the system is studied. A control design method is developed such that the closed-loop system with a cost function has a upper bound irrespective of all admissible parameter uncertainties and unknown time delays. Furthermore, the upper bound (cost) can be optimized by incorporating with a minimization problem. A numerical example is given to show the potential of the proposed techniques.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2490
DOI https://doi.org/10.1016/S0377-0427(03)00433-3
Official URL http://dx.doi.org/10.1016/S0377-0427(03)00433-3
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Keywords ResPubID19046, discrete-time system, time delay, parameter uncertainty, quadratically stable, guaranteed cost control
Citations in Scopus 102 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login